Alert archive / Kentucky / Tornado Warnings in 2024

Tornado Warning 36, NWS Louisville, KY

July 9, 2024Monroe County, Kentucky

NWS Louisville, KY issued this tornado warning at Jul 9, 2024, 1:03 PM CDT for Monroe County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2024, 1:03 PM CDT (18:03 UTC)
Expired
Jul 9, 2024, 1:30 PM CDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Monroe County, KY

The radar

The Nashville radar (KOHX), 85 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

744 
WFUS53 KLMK 091803
TORLMK
KYC171-091830-
/O.NEW.KLMK.TO.W.0036.240709T1803Z-240709T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
103 PM CDT Tue Jul 9 2024

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Southwestern Monroe County in south central Kentucky...

* Until 130 PM CDT.

* At 102 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles southwest of Tompkinsville, moving northeast at
  25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Tompkinsville around 110 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Emberton, Mud Lick, Forkton, Gum Tree, Harlan Crossroads, Otia,
Freetown, Gamaliel, Grandview, and Hestand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Louisville.

&&

LAT...LON 3662 8584 3663 8589 3681 8580 3670 8553
      3662 8569
TIME...MOT...LOC 1802Z 217DEG 21KT 3663 8579 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RJS
1 follow-up statement
407 
WWUS53 KLMK 091819
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
119 PM CDT Tue Jul 9 2024

KYC171-091830-
/O.CON.KLMK.TO.W.0036.000000T0000Z-240709T1830Z/
Monroe KY-
119 PM CDT Tue Jul 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR CENTRAL
MONROE COUNTY...

At 118 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tompkinsville, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

At 115 PM CDT a trained spotter reported seeing a wall cloud 
associated with this warned storm.

This dangerous storm will be near...
  Tompkinsville around 125 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Forkton and Grandview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3668 8576 3678 8574 3671 8560 3666 8571
TIME...MOT...LOC 1818Z 217DEG 21KT 3671 8572 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 9, 12:13 PM CDT, 50 minutes earlier. Its key messages:

  • * Remnant circulation of Beryl will impact the region later today into tonight. Strong to severe storms will be possible this afternoon and evening, with heavy rainfall, locally damaging wind gusts, and spin-up tornadoes possible. * Breezy conditions expected on Wednesday, with sustained winds of 10-20 mph and gusts of 25-35 mph. * Mostly dry weather and warming temperatures expected for late week into next weekend. Worsening drought conditions are possible.
Area forecast discussion, Jul 9, 12:13 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
113 PM EDT Tue Jul 9 2024

.KEY MESSAGES...

*   Remnant circulation of Beryl will impact the region later today
    into tonight. Strong to severe storms will be possible this
    afternoon and evening, with heavy rainfall, locally damaging
    wind gusts, and spin-up tornadoes possible.

*   Breezy conditions expected on Wednesday, with sustained winds of
    10-20 mph and gusts of 25-35 mph.

*   Mostly dry weather and warming temperatures expected for late
    week into next weekend. Worsening drought conditions are
    possible.

&&

.UPDATE...
Issued at 1032 AM EDT Tue Jul 9 2024

There is growing potential for an afternoon/evening of active
severe weather given some of the latest model trends and
observations. A warm front is currently lifting through central
KY at this hour and will likely be near the Ohio River by early
afternoon ahead of Beryl as it approaches from the southwest.
Visible satellite has revealed some breaks in the cloud cover
which should allow us to destabilize despite periodic
waves/bands of showers and storms that have pushed through this
morning.

Effective bulk shear is already fairly strong by early/mid July
standards (40-50kts) but we will see low level shear and helicity
increase late this afternoon as Beryl approaches and we remain in
its right-front quadrant. Forecast soundings are a bit concerning
ahead of convective bands that develop through the early overnight
hours, displaying clockwise curved hodographs with ample low level
helicity (0-1km SRH 100-200 m^2/s^2) and lower LCLs (~750m) to
support tornado potential. Low level shear and helicity could be
enhanced locally near the warm front as well, and within that
general vicinity SPC upgraded the tornado risk to the Enhanced
level.

Current forecast timing for severe weather threats (3pm-11pm
EDT) remains on track.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 331 AM EDT Tue Jul 9 2024

Remnant low of former Hurricane Beryl currently analyzed near
Texarkana, and expected to lift NNE today and tonight. The low
center will reach SE Missouri by late this afternoon, and continue
into northern Indiana by daybreak Wednesday. The heavy rain threat
will be confined to near the main low track, with precip having a
more banded appearance over our section of the Ohio Valley. This
will allow for sfc heating and moderate destabilization, which along
with strong low-level shear, will support a severe weather threat
mainly in the form of spin-up tornadoes.

Based on hi-res model progs and SPC probabilities, the severe risk
is maximized from mid-afternoon through late evening, across all of
southern Indiana and western and north-central Kentucky. The risk
for severe convection and especially tornadoes does diminish south
of the Bluegrass Parkway and east of I-65 in Kentucky. Sporadic
damaging winds are also possible with the strongest convection, as
well as briefly torrential downpours. Localized flooding would be
possible anywhere that repeated heavy rain occurs, but that will be
a limited threat.

Convection should fade after midnight as drier air starts to wrap in
behind the departing remnant low. Muggy conditions persist with Wed
morning lows near climo.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 331 AM EDT Tue Jul 9 2024

Wednesday and Wednesday Night...

By around sunrise Wednesday morning, expect the center of the sfc
low associated with Beryl's remnants to be located over north
central IN. With dry air in the mid- and upper-levels expected to
quickly move in on the back side of the cyclone, would expect only
isolated light rain showers during the day on Wednesday, mainly
along and north of I-64. However, lingering moisture between the sfc
and 850 mb will lead to a stratus layer setting up for at least the
first half of the day on Wednesday, with clouds gradually
dissipating during the afternoon.

Winds will be unusually strong for mid July as a tight pressure
gradient will remain over the region until Beryl's remnants lift out
of the region Wednesday evening. The ECMWF Extreme Forecast Index is
greater than 0.7 on Wednesday, indicating good confidence in
unusually strong winds, while a Shift of Tails of 1-2 indicates EPS
members are predicting wind speeds higher than the 99th percentile
of model climatology (though the model climo for July should feature
a preponderance of weak wind speeds). 09/00Z HREF features >50%
probabilities of 40+ mph gusts along and north of the Western
KY/Bluegrass Parkways, though this tends to run a bit hot. Still,
sustained westerly winds of 10 to 20 mph with widespread gusts of 25
to 35 mph (isolated 40 mph) are expected Wednesday morning into the
early afternoon hours. Winds should quickly slacken Wednesday
evening as the pressure gradient relaxes and the PBL undergoes
typical nocturnal stabilization.

Thursday through Monday...

A much more typical summertime pattern will return for the end of
this week into next weekend as the mid- and upper-level trough
associated with the remnants of Beryl weakens. A broad area of
positive height anomalies over the Atlantic will link up with
ridging over the western CONUS, leading to height/thickness
increases across the Ohio and Tennessee valleys from Thursday into
the weekend. This will lead to progressively warming temperatures,
going from near to slightly below normal temps on Thursday to above
normal temperatures by late this weekend into early next week.

Expansive Bermuda high pressure will bring onshore flow and enhanced
precipitation chances east of the Appalachian Mountains; however,
moisture return will be blocked by the mountains. A weak
height/pressure gradient from the Gulf states up into the lower
Midwest won't provide much in the way of forcing for showers and
storms, with slightly below to near normal amounts of moisture only
allowing for very isolated precipitation chances, primarily from the
mid-Mississippi Valley up toward Lake Michigan. As a result, will go
with a mostly dry forecast through the end of the current extended
period. This mainly dry weather, along with hot temperatures this
weekend into early next week, may exacerbate current drought
conditions, as well as lead to the emergence of additional areas of
drought.

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 113 PM EDT Tue Jul 9 2024

Bands of showers and storms are anticipated to move through the
region ahead of Beryl today. The tropical environment will lead to
these showers/storms being capable of very heavy rainfall that will
result in reduced cigs/vis for any TAF site impacted. Timing the
individual waves remains difficult several hours out, but most TAF
sites have mention of TEMPOs to account for the greatest likelihood
of impactful precipitation.

The last band of precipitation should push through between 09.23z-
10.05z tonight with drying expected in its wake. IFR/MVFR cigs will
filter in from the west toward dawn tomorrow and persist through a
good part of the day. Winds will also pick up out of the west or WSW
as Beryl departs to the northeast.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

UPDATE...DM
SHORT TERM...RAS
LONG TERM...CSG
AVIATION...DM
Hazardous weather outlook, Jul 9, 2:56 AM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
356 AM EDT Tue Jul 9 2024

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100800-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
356 AM EDT Tue Jul 9 2024 /256 AM CDT Tue Jul 9 2024/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Strong to severe storms are possible this afternoon and evening, and
will be capable of producing briefly torrential rainfall, sporadic
damaging wind gusts, and spin-up tornadoes. Localized flooding is
possible anywhere that repeated heavy rainfall occurs.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into this
evening.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon will move to the north-northeast at 30 to 40
mph.

Any users of this storm motion must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this with
caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS/CSG

In the hours before

Special weather statement, Jul 9, 8:26 AM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
926 AM EDT Tue Jul 9 2024

INZ090-KYZ024-025-091400-
Harrison IN-Meade KY-Breckinridge KY-
926 AM EDT Tue Jul 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HARRISON...CENTRAL
MEADE AND NORTHEASTERN BRECKINRIDGE COUNTIES THROUGH 1000 AM EDT/900
AM CDT/...

At 926 AM EDT/826 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Brandenburg, moving northeast at 35
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brandenburg, Webster, Irvington, Ekron, Mauckport, Laconia, Guston,
Lodale, Battletown, and Raymond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3783 8628 3790 8644 3814 8623 3803 8597
TIME...MOT...LOC 1326Z 218DEG 30KT 3790 8628

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mckemy
Special weather statement, Jul 9, 8:57 AM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
957 AM EDT Tue Jul 9 2024

INZ090-091430-
Harrison IN-
957 AM EDT Tue Jul 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HARRISON COUNTY
THROUGH 1030 AM EDT...

At 956 AM EDT, Doppler radar was tracking a strong thunderstorm near
Brandenburg, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lanesville, Elizabeth, New Middletown, Laconia, Bridgeport,
Breckenridge, Sugar Grove, Glidas, Central, and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3823 8595 3819 8596 3818 8590 3817 8590
      3816 8591 3810 8590 3800 8604 3802 8613
      3806 8621 3826 8606
TIME...MOT...LOC 1356Z 218DEG 27KT 3806 8610

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Mckemy
Special weather statement, Jul 9, 9:22 AM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
1022 AM EDT Tue Jul 9 2024

INZ091-092-KYZ030-031-091500-
Floyd IN-Clark IN-Jefferson KY-Oldham KY-
1022 AM EDT Tue Jul 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CLARK...FLOYD...
SOUTHWESTERN OLDHAM AND NORTHWESTERN JEFFERSON COUNTIES THROUGH 1100
AM EDT...

At 1021 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bridgeport, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Shively, Prospect,
Barbourmeade, Northfield, Green Spring, Spring Valley, and Brownsboro
Farm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 8575 3833 8555 3813 8591 3816 8591
      3818 8590 3819 8596 3826 8596 3826 8597
      3827 8597 3828 8599 3830 8599
TIME...MOT...LOC 1421Z 225DEG 28KT 3823 8592

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, Jul 9, 10:08 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
1108 AM EDT Tue Jul 9 2024

INZ092-KYZ030>033-091545-
Clark IN-Jefferson KY-Oldham KY-Henry KY-Trimble KY-
1108 AM EDT Tue Jul 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CLARK...OLDHAM...
SOUTHWESTERN TRIMBLE...WEST CENTRAL HENRY AND NORTH CENTRAL JEFFERSON
COUNTIES THROUGH 1145 AM EDT...

At 1108 AM EDT, Doppler radar was tracking a strong thunderstorm over
Prospect, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Grange, Prospect, Worthington Hills, Barbourmeade, Coldstream,
Langdon Place, Plantation, Green Spring, Spring Valley, and
Brownsboro Farm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3843 8524 3828 8560 3840 8570 3859 8544
      3859 8543 3860 8543 3862 8540
TIME...MOT...LOC 1508Z 233DEG 24KT 3838 8559

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, Jul 9, 12:34 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
1234 PM CDT Tue Jul 9 2024

KYZ074-075-091815-
Monroe KY-Barren KY-
1234 PM CDT Tue Jul 9 2024

...A STRONG THUNDERSTORM WILL IMPACT MONROE AND SOUTHEASTERN BARREN
COUNTIES THROUGH 115 PM CDT...

At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Boiling Springs, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tompkinsville, Gamaliel, Fountain Run, Forkton, Gum Tree, Harlan
Crossroads, Freetown, Sulphur Lick, Nobob, and Lamb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3663 8597 3665 8595 3666 8595 3667 8596
      3671 8597 3692 8585 3686 8574 3684 8574
      3684 8571 3676 8557 3662 8572
TIME...MOT...LOC 1734Z 214DEG 26KT 3662 8589

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJS
Local storm report, Jul 9, 12:52 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
152 PM EDT Tue Jul 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     Tstm Wnd Dmg     1 SE Goshen             38.40N 85.58W
07/09/2024                   Oldham             KY   Public

            A few uprooted trees on Club Drive and
            street light down.

&&

KN

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:34 AM CDTSpecial Weather StatementLMKBreckinridge41 min
Jul 9, 8:04 AM CDTSpecial Weather StatementLMKMeade26 min
Jul 9, 8:26 AM CDTSpecial Weather StatementLMKMeade34 min
Jul 9, 10:08 AM CDTSpecial Weather StatementLMKOldham37 min
Jul 9, 12:34 PM CDTSpecial Weather StatementLMKMonroe41 min
Jul 9, 1:27 PM CDTTornado WarningLMKCumberland, Metcalfe, Monroe48 min
Jul 9, 2:06 PM CDTTornado WarningLMKAdair, Cumberland, Russell39 min
Jul 9, 2:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade25 min
Jul 9, 2:34 PM CDTSpecial Weather StatementLMKRussell41 min
Jul 9, 2:39 PM CDTSevere Thunderstorm WarningLMKMeade36 min
Jul 9, 2:43 PM CDTTornado WarningLMKButler, Ohio47 min
Jul 9, 3:01 PM CDTSpecial Weather StatementLMKButler29 min
Jul 9, 3:15 PM CDTSpecial Weather StatementLMKCasey30 min
Jul 9, 3:29 PM CDTTornado WarningLMKBreckinridge, Grayson, Ohio30 min
Jul 9, 3:56 PM CDTTornado WarningLMKBreckinridge, Grayson, Hardin49 min
Jul 9, 4:11 PM CDTSevere Thunderstorm WarningLMKOhio34 min
Jul 9, 4:43 PM CDTTornado WarningLMKBullitt, Hardin, Meade47 min
Jul 9, 5:01 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson29 min
Jul 9, 5:20 PM CDTSpecial Weather StatementLMKBullitt, Jefferson40 min
Jul 9, 5:47 PM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Grayson, Hardin, Meade, Ohio3 hr

Nearby

Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.